# SDR ASOA2014012409810

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 23,704 hours, 22,078 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF.  NORMALLY NOSE GEAR REMAINED EXTENDED, NOSE GEAR DOOR OPENED.  RAN QRH AND DI AND GEAR MANUAL EXTENSION GEAR FREE FELL AND RECEIVED THREE GREEN.  NORMAL LANDING FOLLOWED.  ACFT RETURNED TO DEPARTURE AFTER T/O, EMERGENCY ACTIONS.  FOUND NLG OLEO EXTENDED/CENTERTED PROXIMITY SENSOR BRACKET BENT.  R & R BRACKET IAW CMM 32-20-04, RIGGED OLEO, EXTENDED/CENTERED PROXIMITY SENSOR, PS14GA IAW AMM 33-61-05. OPS TEST GOOD GEAR SWINGS COMPLIED WITH SATISFACTORY IAW AMM 32-30-00.
